Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 57, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 6, 2014, 3:38 PM CST. It took effect at Dec 7, 2014, 12:00 AM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2014, 3:38 PM CST (21:38 UTC)
- In effect from
- Dec 7, 2014, 12:00 AM CST
- Expired
- Dec 7, 2014, 11:00 AM CST
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
834 WHUS74 KMOB 062138 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 338 PM CST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... .A STRONG NORTHERLY WIND AND BUILDING SEAS WILL DEVELOP OVERNIGHT AS A COLD FRONT MOVES THROUGH THE NORTHERN GULF WATERS. THE WINDS WILL DIMINISH SLIGHTLY THROUGH SUNDAY MORNING. GMZ631-632-650-655-670-675-070545- /O.NEW.KMOB.SC.Y.0057.141207T0600Z-141207T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 338 PM CST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. * WINDS: NORTHWEST WINDS BECOMING NORTH AFTER MIDNIGHT AND INCREASING TO 19 TO 24 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: BUILDING TO 4 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
291 WHUS74 KMOB 070311 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 911 PM CST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... .A STRONG NORTHERLY WIND AND BUILDING SEAS WILL DEVELOP OVERNIGHT AS A COLD FRONT MOVES THROUGH THE NORTHERN GULF WATERS. GMZ631-632-650-655-670-675-071200- /O.CON.KMOB.SC.Y.0057.141207T0600Z-141207T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 911 PM CST SAT DEC 6 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY. * WINDS: NORTHWEST WINDS BECOMING NORTH AFTER MIDNIGHT AND INCREASING TO 19 TO 24 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: BUILDING TO 4 TO 6 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
716 WHUS74 KMOB 071128 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 528 AM CST SUN DEC 7 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND...AND THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS OUT 60 NM UNTIL 9 AM CST... .STRONG NORTHERLY WINDS WILL PERSIST EARLY THIS MORNING AS HIGH PRESSURE BUILDS INTO THE NORTHERN GULF OF MEXICO. GMZ631-632-650-655-670-675-071500- /O.CON.KMOB.SC.Y.0057.000000T0000Z-141207T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 528 AM CST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 3 TO 5 FEET...HIGHEST WELL OFFSHORE. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
191 WHUS74 KMOB 071459 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 859 AM CST SUN DEC 7 2014 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR LOWER MOBILE BAY...THE MISSISSIPPI SOUND...AND THE ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS OUT 60 NM UNTIL 11 AM CST... .STRONG NORTHERLY WINDS WILL PERSIST THIS MORNING AS HIGH PRESSURE BUILDS INTO THE NORTHERN GULF OF MEXICO. GMZ631-632-650-655-670-675-071700- /O.EXT.KMOB.SC.Y.0057.000000T0000Z-141207T1700Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 859 AM CST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CST THIS MORNING. * WINDS: NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. * SEAS: 3 TO 6 FEET...HIGHEST WELL OFFSHORE. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
147 WHUS74 KMOB 071714 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1114 AM CST SUN DEC 7 2014 ...THE SMALL CRAFT ADVISORY HAS EXPIRED... .SUSTAINED WINDS HAVE LOWERED BELOW 20 KNOTS. THEREFORE...THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. SMALL CRAFT HOWEVER SHOULD EXERCISE CAUTION THROUGH THIS AFTERNOON. GMZ631-632-650-655-670-675-071815- /O.EXP.KMOB.SC.Y.0057.000000T0000Z-141207T1700Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1114 AM CST SUN DEC 7 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 12:11 PM CST, 3 hours 27 minutes earlier.
Area forecast discussion, Dec 6, 12:11 PM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1211 PM CST SAT DEC 6 2014 .AVIATION... 24.12Z KMOB/KBFM AND KPNS TAF CYCLE VFR CONDITIONS FORECAST THROUGH THE FORECAST...WITH THE EXCEPTION OF OCCASIONAL MVFR CEILING CONDITIONS THIS AFTERNOON DUE TO PASSING SHOWERS. A COLD FRONT WILL PUSH FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA THIS AFTERNOON INTO EARLY THIS EVENING. WEST WINDS 5 TO 10 KNOTS WILL BECOME NORTHWEST THEN NORTH AROUND 10 KNOTS IN THE WAKE OF THE FRONT. /22 .SHORT TERM UPDATE... VISIBLE SATELLITE IMAGERY AND AREA SURFACE OBSERVATIONS SHOWING BROKEN CLOUD COVER OVER THE FORECAST AREA WITH CEILINGS RANGING FROM 2500 TO 4000 FEET. AREA RADARS DETECTING SCATTERED LIGHT TO OCCASIONAL MODERATE RAIN SHOWERS MOVING NORTHWEST TO SOUTHEAST THROUGH THE FORECAST AREA AHEAD OF AND ALONG A SURFACE COLD FRONT. THE COLD FRONT CURRENTLY EXTENDS FROM MONTGOMERY ALABAMA TO 30 MILES NORTH OF HATTIESBURG MISSISSIPPI...AND WILL SWEEP THROUGH THE FORECAST AREA THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING. ALL FORECAST ELEMENTS REMAIN ON TRACK...INCLUDING PRECIP COVERAGE...TEMPERATURE TREND AND WIND SHIFT. && .PREV DISCUSSION... /ISSUED 720 AM CST SAT DEC 6 2014/ UPDATE...AREA OBSERVATIONS INDICATE THAT VISIBILITY HAS RAPIDLY DROPPED TO ONE QUARTER MILE OR LESS ACROSS SOUTHERN PORTIONS OF THE CWFA EARLY THIS MORNING. WE HAVE ISSUED A SHORT FUSE DENSE FOG ADVISORY FOR LOCATIONS GENERALLY SOUTH OF A WIGGINS...CITRONELLE... ATMORE...ANDALUSIA LINE UNTIL 9 AM CST. /21 MARINE UPDATE...OBSERVATIONS INDICATE THAT VISIBILITY HAS QUICKLY DROPPED TO ONE QUARTER MILE OR LESS ACROSS PORTIONS OF MOBILE BAY AND SUSPECT THE SAME MAY BE IMPACTING PERDIDO BAY AND THE MISSISSIPPI SOUND. A DENSE MARINE FOG ADVISORY HAS BEEN ISSUED UNTIL 10 AM CST. /21 PREV DISCUSSION... /ISSUED 433 AM CST SAT DEC 6 2014/ SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT... A MID LEVEL TROUGH IS MAKING EASTWARD PROGRESS FROM THE MISSISSIPPI VALLEY REGION TOWARD THE OHIO AND TENNESSEE VALLEYS AND NORTHERN PORTIONS OF MISSISSIPPI AND ALABAMA EARLY THIS MORNING. AN ASSOCIATED SURFACE LOW PRESSURE SYSTEM WAS LOCATED IN THE VICINITY OF SOUTHERN INDIANA WITH A COLD FRONT TRAILING SOUTHWESTWARD ACROSS THE MID MISSISSIPPI VALLEY INTO THE ARKLATEX REGION AND INTO SOUTH CENTRAL PORTIONS OF TEXAS. MOST OF THE SYNOPTIC SCALE LIFT WAS LOCATED WELL TO THE NORTH OF OUR FORECAST AREA EARLY THIS MORNING. REGIONAL RADAR IMAGERY SHOWED A BATCH OF SHOWERS AND THUNDERSTORMS OVER NORTHERN PORTIONS OF MISSISSIPPI AND ALABAMA AT 4 AM CST...WITH PRECIPITATION MOSTLY EXTENDING AS FAR SOUTH AS THE INTERSTATE 20 CORRIDOR. THE MAIN WEATHER IMPACT ACROSS OUR FORECAST AREA EARLY THIS MORNING ONCE AGAIN CONTINUES TO BE FOG...SOME OF WHICH HAS BEEN LOCALLY DENSE. AREA OBSERVATIONS INDICATE THAT VISIBILITY HAS OCCASIONALLY DROPPED TO 1/4 TO 1/2 MILE AT TIMES ACROSS A FEW LOCATIONS...BUT SO FAR HAS NOT BEEN WIDESPREAD ENOUGH TO WARRANT THE ISSUANCE OF A DENSE FOG ADVISORY WITHIN OUR FORECAST AREA. WE WILL CONTINUE TO MONITOR OBSERVATIONS THROUGH THE EARLY MORNING HOURS. FOG IS EXPECTED TO LIFT ACROSS THE FORECAST AREA BY 8-9 AM CST. THE SURFACE COLD FRONT WILL CONTINUE TO ADVANCE SOUTHEASTWARD TOWARD SOUTHEAST MISSISSIPPI AND INTERIOR PORTIONS OF SOUTHWEST ALABAMA LATE THIS MORNING INTO THIS AFTERNOON BEFORE QUICKLY PUSHING OFFSHORE INTO THE NORTHERN GULF OF MEXICO LATE THIS AFTERNOON INTO EARLY THIS EVENING. ISOLATED TO SCATTERED RAIN SHOWERS WILL DEVELOP AHEAD OF THE FRONT TODAY...BUT GIVEN THE OVERALL MEAGER MOISTURE AND LIFT...ASSOCIATED RAINFALL AMOUNTS SHOULD BE LIGHT. WE WILL KEEP LOW ORDER POPS IN THE 20-40 PERCENT RANGE...WITH THE BETTER COVERAGE FAVORED OVER INTERIOR PORTIONS OF THE FORECAST AREA THROUGH THIS AFTERNOON. OTHERWISE...MOSTLY CLOUDY SKIES SHOULD PREVAIL WITH ONE LAST DAY OF WELL ABOVE NORMAL TEMPERATURES ACROSS THE REGION. HIGHS LOOK TO REACH THE MID TO UPPER 70S ACROSS MOST LOCATIONS PRIOR TO FRONTAL PASSAGE. A MUCH DRIER AIRMASS WILL ARRIVE INTO THE AREA TONIGHT WITHIN NORTHWEST FLOW ALOFT IN THE WAKE OF THE DEPARTING TROUGH AND FRONTAL PASSAGE. CLOUDS SHOULD DECREASE IN COVERAGE TONIGHT...AND COOLER TEMPERATURES RETURN WITH LOWS A LITTLE MORE TYPICAL OF EARLY DECEMBER. LOWS TONIGHT SHOULD RANGE IN THE 40S ACROSS THE AREA. THERE IS CURRENTLY LITTLE IN THE WAY OF A FOG SIGNAL TONIGHT...SO WE HAVE NO MENTION OF FOG IN THE FORECAST AT THIS TIME. /21 SUNDAY THROUGH MONDAY...AS THE CURRENT WEATHER PRODUCING SHORTWAVE CONTINUES TO MOVE OFF THE EASTERN SEABOARD...A COMBINATION OF A STRONG SHORTWAVE DIVING SOUTHEAST OVER THE NORTHERN US ROCKIES TO OVER THE GREAT LAKES REGION WILL COMBINE WITH ENERGY MOVING EAST FROM OVER THE DESERT SOUTHWEST TO CREATE A DEEP UPPER TROUGH OVER THE CONUS...EAST OF THE MISS RIVER. WITH TODAY'S FRONT WELL SOUTH OF THE FA...THIS ENERGY WILL HAVE LITTLE MOISTURE TO WORK WITH AS IT PASSES. GUIDANCE IS ADVERTISING AN INCREASE IN CLOUDINESS SUNDAY NIGHT INTO MONDAY...BUT NO RAIN WITH THE PASSAGE. TEMPS AROUND TO A BIT ABOVE SEASONAL EXPECTED WITH THE DRY NORTHERLY FLOW OVER THE FA THROUGH THIS PIECE OF THE FORECAST. LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT THROUGH TUESDAY NIGHT...ALL THE UPPER ENERGY SWIRLING AROUND OVER THE EASTERN ORGANIZES INTO A CLOSED LOW...ENDING UP OVER THE DELMARVA PENINSULA BY WEDNESDAY MORNING. WITH THE ENERGY TAKING A SOUTHWARD JOG DURING THE ORGANIZATION PROCESS...A RE-ENFORCING SHOT OF NORTHERLY AIR GETS PUSHED OVER THE FA TUESDAY INTO TUESDAY NIGHT. TEMPS AROUND SEASONAL MONDAY NIGHT AND TUESDAY DROP TO BELOW SEASONAL...WITH TEMPS DROPPING INTO THE MID 30S OVER MOST OF THE AREA TUESDAY NIGHT. WEDNESDAY THROUGH THURSDAY...THE UPPER LOW MEANDERS AROUND OVER THE DE/NJ/NY COAST. A PIECE OF ENERGY SWINGS SOUTHEAST OVER THE PLAINS...AROUND THE UPPER LOW. THIS PUSHES A SURFACE RIDGE SOUTH...FROM JUST WEST OF THE MID/UPPER MISS RIVER VALLEY TO OVER THE MID/LOWER MISS RIVER VALLEYS. THIS KEEP THE FA UNDER DRY NORTHERLY FLOW. NO RAIN IS AGAIN EXPECTED. TEMPS WELL BELOW SEASONAL WEDNESDAY/WEDNESDAY NIGHT...THEN BEGIN TO MODERATE UPWARD THURSDAY. THURSDAY NIGHT THROUGH SATURDAY...THE UPPER PATTERN OVER THE CONUS AMPLIFIES...AS MORE ENERGY DIVES SOUTH OVER THE WESTERN CONUS...AND MORE ENERGY HELPS TO MAINTAIN THE EASTERN TROUGH OVER/ALONG THE EASTERN SEABOARD. THE SURFACE RIDGE OVER THE MID/LOWER MISS RIVER VALLEY GETS FURTHER SHOVED SOUTH...WITH A MORE EASTERLY FLOW LEVEL FLOW OVER THE FA BY SATURDAY EVENING. TEMPS CONTINUE TO MODERATE UPWARD...ESPECIALLY DURING THE DAY...WITH DAYTIME TEMPS FRIDAY AND SATURDAY RISING TO 3 - 5 DEGREES ABOVE SEASONAL. THE DRY AIRMASS OVER THE FA ALLOWS OVERNIGHT LOWS TO DROP TO AROUND TO A BIT BELOW SEASONAL. MARINE...A LIGHT SOUTHEAST TO SOUTH FLOW OVER THE MARINE AREA EARLY THIS MORNING WILL SHIFT TO THE WEST AND NORTHWEST LATE THIS MORNING INTO THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE COLD FRONT WILL QUICKLY MOVE ACROSS THE MARINE AREA THIS EVENING...WITH MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW EXPECTED THIS EVENING INTO SUNDAY FOLLOWING THE FRONTAL PASSAGE. SMALL CRAFT EXERCISE CAUTION HEADLINES WILL LIKELY BECOME NECESSARY TONIGHT INTO SUNDAY MORNING AS WIND SPEEDS AVERAGE 15-20 KNOTS. WINDS SHOULD SUBSIDE LATE SUNDAY WITH LIGHT TO MODERATE OFFSHORE FLOW CONTINUING INTO THE MIDDLE PART OF NEXT WEEK. PATCHY DENSE MARINE FOG COULD IMPACT PORTIONS OF INLAND BAYS AND SOUNDS EARLY THIS MORNING. ISOLATED LIGHT RAIN SHOWERS WILL ALSO BE POSSIBLE AHEAD OF THE APPROACHING FRONT TODAY. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 76 47 60 43 64 / 30 10 05 00 00 PENSACOLA 75 49 63 47 62 / 30 10 05 00 00 DESTIN 71 50 62 47 61 / 20 10 05 00 00 EVERGREEN 76 44 62 41 62 / 40 05 00 00 00 WAYNESBORO 74 43 60 40 63 / 40 00 05 00 00 CAMDEN 74 42 62 40 62 / 40 00 05 00 00 CRESTVIEW 78 46 63 41 63 / 30 10 05 00 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 6, 6:17 AM CST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 617 AM CST SAT DEC 6 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071230- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 617 AM CST SAT DEC 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL IMPACT PORTIONS OF THE REGION EARLY THIS MORNING...ESPECIALLY NEAR THE COAST. FOG WILL BE LOCALLY DENSE WITH VISIBILITY OF LESS THAN ONE HALF MILE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ630>635-650-655-670-675-071230- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 617 AM CST SAT DEC 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE MARINE FOG MAY LOCALLY REDUCE VISIBILITY TO AROUND ONE MILE OR LESS OVER AREA BAYS AND SOUNDS EARLY THIS MORNING. A COLD FRONT WILL BRING MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW THIS EVENING THROUGH LATE TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 6, 7:06 AM CST | Dense Fog Advisory | MOB | Covington, Escambia | 114 min |
| Dec 6, 7:16 AM CST | Marine Dense Fog Advisory | MOB | 3 hr |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.